Some results on the multivariate truncated normal distribution

Research output: Contribution to journalArticle

78 Scopus citations

Abstract

This note formalizes some analytical results on the n-dimensional multivariate truncated normal distribution where truncation is one-sided and at an arbitrary point. Results on linear transformations, marginal and conditional distributions, and independence are provided. Also, results on log-concavity, A-unimodality and the MTP 2 property are derived.

Original languageEnglish (US)
Pages (from-to)209-221
Number of pages13
JournalJournal of Multivariate Analysis
Volume94
Issue number1
DOIs
StatePublished - May 2005

Keywords

  • A-unimodality
  • Characteristic function
  • Log-concavity
  • MTP

ASJC Scopus subject areas

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Some results on the multivariate truncated normal distribution'. Together they form a unique fingerprint.

  • Cite this